# SDR ASAA2022031537720

- Difficulty date: March 15, 2022
- Submitted: March 31, 2022
- Operation: Air carrier
- Aircraft: N483AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36350
- Aircraft time: 24,156 hours, 7,641 cycles
- Engine: Ge
- System (JASC): 4940 · APU Start/Ignition System
- Part: Ecu
- Part number: 707208601
- Part serial: 6505150200145
- Condition: Faulty
- Location: Aft Cargo Compt
- Part time: 26,282 hours, 9,031 cycles
- Stage of operation: LD
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU "MAINT" LIGHT ILLUMINATED AND STAYED ON WHEN APU WAS STARTED AFTER LANDING. APU OPERATED NORMAL. GROUNDED - YES. REMOVED AND REPLACED APU ECU IAW B737-900 AMM 49-61-12. OPS CK NORMAL. CSSP OK ON 3/27.
